# SDR DXTA2010010403926

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 4,059 hours, 2,687 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO LAND, GEAR SELECTED DOWN, GOT A GEAR UNSAFE WITH NO RT MAIN DOWN & LOCKED INDICATION.  BLEW GEAR DOWN DURING L1 ABNORMAL EMERGENCY CHECKLIST AND STILL HAD NO DOWN LOCK INDICATION. GEAR HORN SOUNDED, LANDED WITHOUT INCIDENT.  R & R RT MAIN GEAR DOWNLOCK SWITCH IAW MM 32-30-00.  OPS CHECK GOOD.
